Local cohomology of the algebra of \(C^\infty\) functions on a connected manifold. (English) Zbl 0453.58026


58H99 Pseudogroups, differentiable groupoids and general structures on manifolds
58H15 Deformations of general structures on manifolds
58H10 Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.)
58J99 Partial differential equations on manifolds; differential operators
53D50 Geometric quantization
Full Text: DOI


[1] Bayen, F., Flato, M., Fronsdal, C., Lichnerowicz, A. and Sternheimer D., ?Deformation theory and quantization?, Ann. Phys. 111, 61, 111 (1978). · Zbl 0377.53024
[2] Gutt, S., ?2ème et 3ème espaces de cohomologie différentiable de l’algèbre de Lie de Poisson d’une variété symplectique?, Preprint. · Zbl 0476.53021
[3] Lichnerowicz, A., ?Cohomologie 1-différentiable des algèbres de Lie attachées à une variété symplectique ou de contact?, J. Math. Pures et Appl. 53, 459-484 (1974).
[4] Peetre, J., ?Une caractérisation abstraite des opérateurs différentiels?, Math. Scandinavica, 8, 116-120.
[5] Shiga, Journ. Math. Soc. Japan, V26 (2), 324-361 (1974). · Zbl 0273.58002
[6] Vey J., ?Déformation du crochet de Poisson sur une variété symplectique?, Comment. Math. Helvet. 50, 421 (1975). · Zbl 0351.53029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.